Estimates of some probabilities in multidimensional convex records

Tom 23 / 1995

Marek Kałuszka Applicationes Mathematicae 23 (1995), 1-11 DOI: 10.4064/am-23-1-1-11

Streszczenie

Convex records in Euclidean space are considered. We provide both lower and upper bounds on the probability $p_n(k)$ that in a sequence of random vectors $X_1$,..., $X_n$ there are exactly k records.

Autorzy

  • Marek Kałuszka

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek